Yaz Iron Defiency Anemia, Irritable Bowel Syndrome, Symptoms of Irritable Bowel Syndrome, Celiac Disease, Muscle Pain
Ok-let me just say that I am so happy that I have found this website and so many other people out there with negative symptoms as a result from taking Yaz. (I WORK FOR AN OB/GYN!) When I was young, I was diagnosed with iron deficiency anemia (EXTREMELY ... more »
Ok-let me just say that I am so happy that I have found this website and so many other people out there with negative symptoms as a result from taking Yaz. (I WORK FOR AN OB/GYN!) When I was young, I was diagnosed with iron deficiency anemia (EXTREMELY TIRED) that was related to heavy bleeding - the treatment: birth control.The doctor I work for recommends Yaz as "the best pill out there." So, trusting his opinion, I started taking Yaz around 2 years ago. In the beginning, I guess I really didn't notice any new symptoms. But, it seems like the longer I am on Yaz (I am taking no other medication) the worse my symptoms get. I started noticing symptoms of Irritable Bowel Syndrome: alternating constipation and diarrhea, abdominal distention, gas, and soft stools. Lately, my symptoms resemble both IBS and Celiac Disease - which is very scary to me. I've been researching IBS, Celiac Disease, and Lactose Intolerance; while trying to change my lifestyle and diet to try and make my symptoms better - according to the treatment to these illnesses.
Not to mention, I am ALWAYS tired. I've had my hemoglobin checked and am no longer anemic, so where is the fatigue coming from? I could sleep at any time, any place. I have muscle pain that comes and goes and a seriously decreased libido. What?! I have pain with intercourse and feel horrible trying to explain these symptoms to my boyfriend. It wasn't until I read the symptoms (listed on the Yaz website) that included an abnormal reading in pap smears! How can a doctor prescribe this?
It wasn't until recently that I thought my symptoms could be linked to Yaz. I have a yearly appointment with a new OB/GYN in a couple of days and will definitely let her know of my symptoms and will most likely change to a different oral contraceptive.